# SDR SWAA2022010447806

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELONGATED HOLE SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D STRINGER 25R AT FWD CARGO COMPARTMENT ; 2021-536643 / [01] EVALUATED SUPPORT ZEE LOC. BTW BS 500A TO 500D STR 25R AT FWD C.C AND FOUND OUT LIMITS DUE TO EXCEEDS LIMITS HOLE IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAGRAPH 4A. STEP 4. MEASURE HOLE IS. 0.424' INSTALLED SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D STRINGER 25R AT FWD CARGO COMPARTMENT.  INSTALLED SUPPORT ZEE LOC. BTW BS 500A TO BS 500D STR 25R AT FWD C.C IAW B737-700 SRM 51-40-02 AND DWG 143A7500 REV A.  REPLACED SUPPORT ZEE IAW SRM B737-7? 51-40-02;SRM 51-10-02.
